# SDR UIEA2023031300251

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 110,134 hours, 19,362 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 65B0150421
- Part serial: SHL142
- Condition: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR TILT EICAS MESSAGE. GEAR WOULD NOT RETRACT.( R/R LH TILT ACTUATOR, INSPECTED LEFT BODY GEAR TRUCK POITIONING SYSTEM HYDAULIC FUSE IAW AMM 32-13-15-404-010. OPS CHECK GOOD )
